MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 Bard® Urinary Drainage Bag; Drain Bag

C.R. BARD INC. (COVINGTON) -1018233 Bard® Urinary Drainage Bag; Drain Bag
Catalog Number 153504
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The reported product number is unknown.The udi number for this product is not available.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that an individual customer reported that about a week after foley catheter placement at home, they experienced urine leakage from around the base of the catheter.

Brand Name
Bard® Urinary Drainage Bag
Common Device Name
Drain Bag
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key25409298
Report Number1018233-2026-03664
Device Sequence Number10327080
Product Code KNX
UDI-Device Identifier00801741029530
UDI-Public(01)00801741029530(11)251124(17)301028(10)MYKX0220
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number153504
Device Lot NumberMYKX0220
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/11/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2026
Supplement Date Received by Manufacturer06/10/2026
09/15/2026
Initial Report FDA Received Date06/05/2026
Supplement Report FDA Received Date06/19/2026
09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown